A REMARK ON THE HARD LEFSCHETZ THEOREM FOR KAHLER ORBIFOLDS

Cited 9 time in webofscience Cited 0 time in scopus
  • Hit : 168
  • Download : 0
We give a proof of the Hard Lefschetz Theorem for orbifolds that does not involve intersection homology. We use a foliated version of the Hard Lefschetz Theorem due to El Kacimi.
Publisher
AMER MATHEMATICAL SOC
Issue Date
2009-08
Language
English
Article Type
Article
Keywords

FOLIATIONS

Citation

PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.137, no.8, pp.2497 - 2501

ISSN
0002-9939
URI
http://hdl.handle.net/10203/93685
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 9 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0